# SDR HEEA079097

- Difficulty date: May 20, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indicator
- Part number: 212075067119
- Part serial: 00010507
- Condition: Inoperative
- Location: Engine Itt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITT INDICATOR WOULD NOT INDICATE.
